# SDR CA120910002

- Difficulty date: September 10, 2012
- Submitted: September 14, 2015
- Operation: Air carrier
- Make and model: Piper PA-32-300
- Engine: Lyc IO540K1A5
- Propeller: Hartzl HCC3YR
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: C19045P
- Condition: Cracked
- Location: Propeller
- Part time: 200 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SPINNER DOME CRACKED.  THIRD CRACKED DOME IN 2 YEARS.  MFG WELL AWARE OF PROBLEM.
